MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; SET SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS SYSTEM; SET SCREW
Model Number 01-SETSCREW
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to rti surgical for evaluation.A dhr review could not be conducted as the lot number is unknown.This report will be updated should additional information become available at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that during a revision surgery for a broken (left l5) pedicle screw, the surgeon also found that a set screw (at a different site on the left side of the construct) had loosened post-operatively.This report is for the set screw.The broken pedicle screw can be found on medwatch report number, 1833824-2020-00025.

Brand Name
PIONEER SURGICAL STREAMLINE MIS SYSTEM
Common Device Name
SET SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10271278
Report Number1833824-2020-00026
Device Sequence Number860118
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-SETSCREW
Device Catalogue NumberSAME
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1